On the Riccati equations


Karaev M. T.

MONATSHEFTE FUR MATHEMATIK, vol.155, no.2, pp.161-166, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 155 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1007/s00605-008-0542-4
  • Title of Journal : MONATSHEFTE FUR MATHEMATIK
  • Page Numbers: pp.161-166

Abstract

In this article we give, in terms of so-called Berezin symbols, some necessary conditions for the solvability of the Riccati equation